Mathematische Zeitschrift

, Volume 249, Issue 2, pp 427–438

On complex surfaces with 5 or 6 semistable singular fibers over ℙ1

Article

DOI: 10.1007/s00209-004-0706-4

Cite this article as:
Tan, SL., Tu, Y. & Zamora, A. Math. Z. (2005) 249: 427. doi:10.1007/s00209-004-0706-4

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsEast China Normal UniversityShanghaiP. R. of China
  2. 2.Department of MathematicsChina Three Gorges UniversityHubei ProvinceP. R. of China
  3. 3.CIMATGuanajuato, Gto.México

Personalised recommendations